Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering with dermatology, got black dots on shoulder

hi doctor am suffering with dermotology problem,up on my shoulder i got like black dotts when i was in India i dnt have this problem, plz gimme any solution thnx for ur help
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I agree with Dr.Vijay that tretinoin cream might help. However, you need to see a doctor to see what the condition is.

You are encouraged to visit the Cosmetology Clinic on Wednesdays at CMC Vellore.
Answered: Thu, 5 May 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
you can use tretinoin cream topically over the area at night and apply a good sunscreen in day.It should fade gradually.
get investigated by a dermatologist..
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor